The only question I found was about your veins and how tingling in your hands is preventing you from doing usual tasks. In that question you were wondering if it could be a drug allergy and that you had gone to the ER for help. You also mentioned that you ahve a doctor appt. in a few days, so I hope that doctor was able to address your concerns. If you're still having problems using your hands, it may have nothing to do with a drug allergy but rather something else you hadn't noticed before. If you're primary care doctor can't help you, please find out if you can see a neurologist for the tingling in your hands.
As for the blue, distended veins - I'm not a doctor but if your blood pressure is okay, I can't figure out why the people at the ER would suggest it had to do with increased salt in your diet. Perhaps the antibiotic you are taking has a lot of sodium in it, which would be about the same as having increased salt in your diet. Otherwise, please seek a second opinion if your symptoms do not go away!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.